[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance
 
 

Re: [IP] cortisone shot - HELP



The exact same thing happened to me last week for the same reason.  My
othropedist strongly urged me to keep a close watch on my blood sugars.
Which I did.  I watched them rise to 500.  I took 30 extra unitl sub cu and
it eventually brought it down.  It was my right thumb and I am still
considering the surgery since he said the cortisone would wear off (as it
did last year).

Joel Goodman
----- Original Message ----- 
From: <email @ redacted>
To: <email @ redacted>
Sent: Tuesday, May 13, 2003 4:37 AM
Subject: [IP] cortisone shot - HELP


> Hi. I have read other people's posts about the rise in blood sugar with a
> steroid injection but never paid much attention since I never had one
until
> yesterday. I got a shot to relieve trigger finger in my thumb and since
last
> night my bg's have been very hard to control. I would appreciate any
> recommendations for treatment and wondered how long this usually lasts.
Thanks.
> Debby
> ----------------------------------------------------------
> for HELP or to subscribe/unsubscribe, contact:
> HELP@insulin-pumpers.org
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact:
HELP@insulin-pumpers.org